# SDR CALA2018021600641

- Difficulty date: February 14, 2018
- Submitted: February 17, 2018
- Operation: Air carrier
- Aircraft: N655UA
- Make and model: Boeing 767322
- Aircraft serial: 25393
- Aircraft time: 103,334 hours, 16,137 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Frame
- Part number: 148T274010
- Condition: Cracked
- Location: Bs 1809 Bulkhead
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 1809, BULKHEAD LT FOUND CRACKED.  REPAIRED IAW EA 5300-01600, REV A, OP 002.
